# SDR CA190304021

- Difficulty date: February 26, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 3 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Nut
- Condition: Loose
- Location: Tail Rotor Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECK THE TAILROTOR MAST NUT WAS FOUND LOOSE.  AS EVERY MORNING A LICENSED MECHANIC CARRIED OUT THE PRE-FLIGHT CHECK AND FOUND THE DEFECT. IT`S THE SAME MECHANIC WHO CHECKED THE TAIL ROTOR THE DAY BEFORE, AND HE` S 100 PERCENT SURE THAT EVERYTHING WAS OK THE DAY BEFORE. -MAST NUT, RING, RING LOCK AND LOCK WASHER WAS IN PLACE. PLAY WAS DETECTED BETWEEN THE CONE UP TO THE CONE SET. -WHEN TRYING TO DO THE TORQUE CHECK OF THE MAST NUT, WE NOTICED THAT THE NUT COULD BE TIGHTENED BY HAND ONE AND A HALF TURNS. -WHEN REACHING THE TORQUE VALUE, (131-152 NM), EVERYTHING WAS WITHOUT PLAY.
